Posted 11/24/2017 2:31 PM (GMT -7)
This is what happened to me on Mirtazapine.
Right after I took it at bedtime, by 15 or 20 minutes I'll guess, I would lie down, and two things would start happening:
1. My toes would start to twitch. I would attribute it to, the spread and blanket being too heavy on my upturned toes.
2. I would suddenly become so hungry, I felt like I was going to starve to death. The only trouble was, I had just eaten my supper and 2 or 3 snacks.
I attributed neither of those things to the medicine. The only way I figured it out, after taking 2 or 3 years of taking Mirt, was that one day I did yard work.
I came in and laid down on the bed, and I noticed something: I'm lying down like I do at night, but my toes aren't twitching. Why not?
I always attributed the twitching toes to the spread and blanket being on my toes. Why weren't they twitching now?
It was then that I realized it was the Mirtazapine that was causing the toes to twitch, not the blanket and the spread putting weight on my toes. And I also realized it was the same Mirt that was causing that same appetite increase.
I told my psychiatrist and she cut the Mirt in half down from 15mg a night, to 7.5, and it still keeps me from being depressed but does not have the side affects of twitching toes (restless leg?) and increased appetite.